International Journal of Statistics and Applied Mathematics
2016, Vol. 1, Issue 2, Part A
On semı-mınımal weakly open and semı-maxımal weakly closed sets in topologıcal spacesAuthor(s):
Sanjivappa K DembareAbstract:
In this paper new class of sets called semi- minimal weakly open sets and semi-maximal weakly closed sets are introduced in topological spaces. We show that the complement of semi-minimal weakly open set is a semi-maximal weakly closed set and some properties of the new concepts have been studied.Pages: 01-03 | Views: 1086 | Downloads: 51Download Full Article: Click Here
How to cite this article:
Sanjivappa K Dembare. On semı-mınımal weakly open and semı-maxımal weakly closed sets in topologıcal spaces. Int J Stat Appl Math 2016;1(2):01-03.